I am taking 30 mg of prozac daily and 15mg of busporine 1/2 morning, 1/2 at night. Before taking the busporine i had started to have little shakes and twitches, and now on day four of busporine its getting worse. I left work today because i was shaking so bad. Went to the doctors and she said the buspar is not causing the twitching but probably high level of seretonine in system..Is that bad or dangerous?? i didnt ask and she didnt tell me, but now i a freaking out about it. Should i stop taking prozac and just stick to buspar?? any advice with be great!
Hello avo811. I was going to answer your last comment on your previous question, but now you put it here. I appreciate the amounts. As I said yesterday, I suspected Serotonin Syndrome and I was correct in as much as your doctor suggested also that it is. Time to stop taking this combination. The longer on it, the more pronounced the symptoms are going to be. As well as the possibilty of the effects possibly becoming irreverseable. Regards, pledge
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Oct 2011 • 1 answer
Posted 19 Mar 2012 • 3 answers
Posted 3 Jul 2014 • 1 answer
Posted 23 Aug 2014 • 2 answers
Can citalopram help me stop my shakes? I usually take my pill at night but I am shaking a lot right?
Posted 23 Aug 2016 • 1 answer